# SDR ASAA2023060243445

- Difficulty date: June 2, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 4,337 hours, 1,276 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT PLAN NEARLY DROPPED OUT OF FMS WHEN APPROACH WAS BEING PUT IN. BEFORE DESCENT WINDS WERE ENTERED. THERE WAS NO NOTATION ON DISPATCH RELEASE REGARDING THIS. GROUNDED - YES. NO ACTIVE MSG ON OMF. PERFORMED FMCS OPERATIONAL TEST AND TEST NORMAL REF B737-9 AMM 34-61-00-710-801.
